# SDR UALA2013050703169

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 50,208 hours, 20,300 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Part number: 21209401
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 24 ABC FAILED O2 MASK DROP CHECK.  SEAT 24 ABC ARE INOP.  NEED ACTUATOR ASSY ON O2 CONTAINER REF CMM 35-21-73A-001C.  REPLACED ACTUATOR PCN 649-2759.  PERFORMED OPERATIONAL CHECK OF MANUAL MASK RELEASE PER AMM 35-23-00-710-001-A.  NO FAULTS.  PLACARD REMOVED.
